MAUDE Adverse Event Report: IPG MEDICAL CORPORATION THUVERA 200UM SINGLE USE FLAT TIP FIBER; SURGICAL LASER FIBER

IPG MEDICAL CORPORATION THUVERA 200UM SINGLE USE FLAT TIP FIBER; SURGICAL LASER FIBER
Catalog Number MD2300F-001635
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information regarding the event and return of the device have been requested from the reporter.No additional information has been provided.Without the lot number or device, no investigation can be conducted.
 
Event or Problem Description
It was reported that a fiber tip broke off in patient.The physician tried to basket out the broken piece of fiber but was not successful.Next course of action is unknown.There were no patient complications.

Brand Name
THUVERA 200UM SINGLE USE FLAT TIP FIBER
Common Device Name
SURGICAL LASER FIBER
Manufacturer (Section D)
IPG MEDICAL CORPORATION
225 cedar hill street
marlborough MA 01752
Manufacturer (Section G)
IPG MEDICAL CORPORATION
225 cedar hill street
marlborough MA 01752
Manufacturer Contact
kevin o'connell
225 cedar hill street
marlborough, MA 01752
7746335903
MDR Report Key23613649
Report Number3020221089-2025-00001
Device Sequence Number13003901
Product Code GEX
UDI-Device Identifier00810071230035
UDI-Public00810071230035
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K232568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMD2300F-001635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown